MathSciNet Relay Station
MathSciNet bibliographic data
MR2527843 93D21 (34K20 93D25)
Li, Ping; Zhong, Shou-ming; Cui, Jin-zhong Delay-dependent robust BIBO stabilization of uncertain system via LMI approach. Chaos Solitons Fractals 40 (2009), no. 2, 1021–1028.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement